Doctor insights on:
Etidronate Disodium Medication
Such as any allergy-: -2any drug, hives, respiratory distress which can lead 2 death. There R also adverse reactions 2 meds due 2 the drug as well as other additives such preservatives. Many confuse adverse with allergies. U R not allergic 2a specific NSAID, but a stomach ulcer or GI bleed is an adverse effect. What R the symptoms U have or have questions about. ...Read more
See below: An allergy describes a systemic response of the body's immune system to an antigen. The response can cause hives, itching, swelling, elevation of blood pressure and bronchoconstriction. An allergy to etidronate would basically be any combination of the above reactions in response to the intake of etidronate into the body. ...Read more
Not usually: Most antacids are used to relieve stomach acids from proliferating in the form of gatric reflux (upset stomach.) a bicarbonate (sodium bicarbonate) is used as a base to counter acids. However, patients having concerns with recurrent acid reflux have been known to experience enamel errosion. Errosion refers to a chemical process which weakens enamel and can cause a great deal of sensitivity. See your dentist! ...Read more
Cefotetan disodium is a cephalosporin antibiotic. Allergic reactions occur when your body produces antibodies to substance that are harmless to most. Reactions may be mild to severe.
For potential adverse reactions see: https://www. Drugs. Com/pro/cefotan. Html ...Read more
I have high cretatine of 141. Will disodium hydrogen citrate liquid for UTI infection increase level of cretatine?
Unclear: Are you referring to measurements of urine or blood? The creatinine in your blood is normally less than 1 mg/dl, and urine measurements will vary wildly according to the concentration of your urine. Either way, creatinine levels should not be affected by taking citrate (which acidifies the urine and helps clear bacterial bladder infections). ...Read more
I've got polycystic kydney (v) and i'd like to know how edta calcium disodium could imbalance my ionized calcium and/or sodium in oral chelation?
See answer: Edta is safe when used as a prescription medicine for the correct indications. Edta can cause abdominal cramps, nausea, vomiting, diarrhea, headache, low blood pressure, skin problems, and fever. It can also cause kidney damage, dangerously low calcium levels, low potassium and magnesium levels, and even death. You should seriously discuss any planned use (s) with your nephrologist. ...Read more
Many of the preservative free artificial tears still have phosphate in some form or another (e.g. disodium phosphate) is it safe for long term use?
I bought cream of chicken soup no preservatives it contain (partially hydrogenated Palm, disodium-5-ribonucleotides, caramel, chicken meat powder, (good?
No: Partially hydrogenated oils are "trans-fats" and are not good for you. ...Read more
Can these cause any issues with hearing :potassium chloride, disodium phosphate dodecahydrate and sodium dihydrophosphate dihydrate?
It is unlikely that any hearing loss is related to the items you list.
Hearing tests are essential - I have had them and am wearing hearing aids.
Many big stores offer hearing tests at no cost. In my area it is Costco or Sam's Club. There should be something like this all over the USA. ...Read more
Not sure about less?: If you are taking drugs for a chronic condition like heart disease, diabetes, hypertension, then this a difficult question. If you are concerned about how many pills you are taking in a day, maybe combinations or long acting drugs can reduce the number. Either way, this is to be discussed with your physician since these alternatives are not for everyone. Good luck. ...Read more
Otc: Nonsteroidal anti-inflammatory drugs (NSAIDS) can help with both pain relief and in reducing inflammation. Examples are ibuprofen (like Advil, Nuprin or Motrin), Naproxen sodium (like Aleve, (naproxen) Naprosyn, Anaprox) or Asprin (such as Bayer, Ecotrin, Ascriptin). Avoid NSAID's if pregnant or allergic to them. In that situation can consider acetaminophen. ...Read more
Dose??: If you mean is the dose too high we must narrow it down to what type of medication. All medications have side effects- many of which are associated with excessive dosing. Speak to your primary physician or pharmacist about the specific medication. ...Read more
No: Not every medication makes people darker. Drug-induced skin pigmentation is however often seen. Pigmentation may be induced by many drugs. The primary drugs implicated include antipsychotic drugs, non-steroidal anti-inflammatory drugs (NSAIDs), phenytoin, antimalarials, amiodarone, cytotoxic drugs, tetracyclines, and heavy metals. ...Read more
That is a very: Patient specific question and will have to addressed by your cardiologist. It will depend on whether you had just angioplasty, or also a stent. If stent what type. And your other health issues. Talk to your doc. ...Read more